# SDR REXA201100854

- Difficulty date: November 18, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002D24
- Aircraft serial: 7837
- Aircraft time: 18,953 hours, 16,449 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE IN FLT.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-32-10.  OPS CHECK GOOD.  VERIFIED PARTS EFFECTIVITY.
